# SDR DL72W972559

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, .1562 AND .125 INCH CRACKS IN FUSELAGE SKIN COMING OUT OF RIVET HOLE JUST AFT OF L3 WINDOW LOWER END.  REPAIRED PER SRM 53-30-3.
